# SDR UPS99630005

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP PILOT REPORT PRESSURIZATION AUTO 1 DID NOT INITIATE AT FL 370 DESCENDING INTO ONT.  MANUAL PRESSURIZATION INITIATED AT FL 200.  PRESSURIZATION AUTO 2 ON DEFFERAL.  REMOVED AND REPLACED OUTFLOW VALVE, VALVE CHECKS GOOD.
